Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17 Publications


2022 | Journal Article | IST-REx-ID: 10842 View | DOI
 

2022 | Journal Article | IST-REx-ID: 11343 | OA
Vortices nucleation by inherent fluctuations in nematic liquid crystal cells
E. Aguilera, M.G. Clerc, V. Zambra, Nonlinear Dynamics (2022).
View | DOI | Download Published Version (ext.)
 

2021 | Journal Article | IST-REx-ID: 10856 | OA
On the volume of sections of the cube
G. Ivanov, I. Tsiutsiurupa, Analysis and Geometry in Metric Spaces 9 (2021) 1–18.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 8773 | OA
Contravariant forms on Whittaker modules
A. Brown, A. Romanov, Proceedings of the American Mathematical Society 149 (2021) 37–52.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9387 | OA
Two linked loci under mutation-selection balance and Muller’s ratchet
K. Khudiakova, T.Y. Neretina, A.S. Kondrashov, Journal of Theoretical Biology 524 (2021).
View | DOI | Download Preprint (ext.)
 

2021 | Journal Article | IST-REx-ID: 10211 | OA
Optimal combination of linear and spectral estimators for generalized linear models
M. Mondelli, C. Thrampoulidis, R. Venkataramanan, Foundations of Computational Mathematics (2021).
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 9781 | OA
Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball
D. Feliciangeli, R. Seiringer, SIAM Journal on Mathematical Analysis 52 (2020) 605–622.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 10878 | OA
A mean-field model with discontinuous coefficients for neurons with spatial interaction
F. Flandoli, E. Priola, G.A. Zanco, Discrete and Continuous Dynamical Systems 39 (2019) 3037–3067.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 8420 | OA
Density of convex billiards with rational caustics
V. Kaloshin, K. Zhang, Nonlinearity 31 (2018) 5214–5234.
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8498
Arnold diffusion for smooth convex systems of two and a half degrees of freedom
V. Kaloshin, K. Zhang, Nonlinearity 28 (2015) 2699–2720.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 8500
Arnol′d diffusion in a pendulum lattice
V. Kaloshin, M. Levi, M. Saprykina, Communications on Pure and Applied Mathematics 67 (2014) 748–775.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8504
A Cr unimodal map with an arbitrary fast growth of the number of periodic points
V. Kaloshin, O.S. KOZLOVSKI, Ergodic Theory and Dynamical Systems 32 (2012) 159–165.
View | DOI
 

2008 | Journal Article | IST-REx-ID: 8509
Geometry of Arnold diffusion
V. Kaloshin, M. Levi, SIAM Review 50 (2008) 702–720.
View | DOI
 

2008 | Journal Article | IST-REx-ID: 8510
An example of Arnold diffusion for near-integrable Hamiltonians
V. Kaloshin, M. Levi, Bulletin of the American Mathematical Society 45 (2008) 409–427.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 8517
A limit shape theorem for periodic stochastic dispersion
D. Dolgopyat, V. Kaloshin, L. Koralov, Communications on Pure and Applied Mathematics 57 (2004) 1127–1158.
View | DOI
 

1997 | Journal Article | IST-REx-ID: 8527
How projections affect the dimension spectrum of fractal measures
B.R. Hunt, V. Kaloshin, Nonlinearity 10 (1997) 1031–1046.
View | DOI
 

1997 | Journal Article | IST-REx-ID: 8528
Prevalence in the space of finitely smooth maps
V. Kaloshin, Functional Analysis and Its Applications 31 (1997) 95–99.
View | DOI
 

Filters and Search Terms

keyword="Applied Mathematics"

Search

Filter Publications